# SDR CA100117009

- Difficulty date: January 6, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF FROM A BUSH STRIP, AT APPROX 200 FT AGL THE INERTIAL SEPARATOR WAS SELECTED OFF AND A PUFF OF SMOKE WAS SEEN ACCOMPANIED BY A LOUD NOISE.  ALL ENGINE PARAMETERS WERE SEEN TO DECAY. THE ACFT STRUCK THE GROUND BEYOND THE END OF THE RUNWAY AND THE ACFT CARTWHEELED BEFORE COMING TO REST INVERTED. ONLY MINOR INJURIES TO 1 CREW AND 4 PASSENGERS REPORTED.  MFG ASSISTANCE WAS OFFERED.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
